13th International Conference on Functional Equations and Inequalities, Małe Ciche, September 13-19, 2009

Report of Meeting

Abstract


No Abstract

References


Aczél, J. "Lectures on functional equations and their applications." Mathematics in Science and Engineering 19. New York-London: Academic Press, 1966.

Aczél, J. "5. Remark." Report of Meeting. Aequationes Math. 69 (2005): 183.

Alseda, Ll. et al. "Entropy and periodic points for transitive maps." Trans. Amer. Math. Soc. 351 (1999): 1551-1573.

Alsina, C., M. Sablik and J. Sikorska. "On a functional equation based upon a result of Gaspard Monge." J. Geom. 85 (2006): 1-6.

Basios, V., G.-L. Forti and G. Nicolis. "Symbolic dynamics generated by a combination of graphs." Internat. J. Bifur. Chaos Appl. Sci. Engrg. 18 (2008): 2265-2274.

Belmesova, S.S. and L.S. Efremova. "On unbounded trajectories of a certain quadratic mapping of the plane." J. Math. Sci. (N. Y.) 157 (2009): 433-441.

Bokov, O.G. "A model of Lie fields and multiple-time retarded Green’s functions of an electromagnetic field in dielectric media." Nauchn. Tr. Novosib. Gos. Pedagog. Inst. 86 (1973): 3-9.

Borwein, J.M. and P.B. Borwein. "Pi and the AGM. A study in analytic number theory and computational complexity." Canadian Mathematical Society Series of Monographs and Advanced Texts. New York: A Wiley-Interscience Publication; John Wiley & Sons, Inc., 1987.

Brodskii, V.S. and A.K. Slipenko. "Functional equations." Kiev: Visa Skola, 1986.

Brzdęk, J., D. Popa and B. Xu. "Note on nonstability of the linear recurrence." Abh. Math. Sem. Univ. Hamburg 76 (2006): 183-189.

---. "The Hyers-Ulam stability of nonlinear recurrences." J. Math. Anal. Appl. 335 (2007): 443-449.

---. "Hyers-Ulam stability for linear equations of higher orders." Acta Math. Hungar. 120 (2008): 1-8.

Brzdęk, J. and A. Pietrzyk. "A note on stability of the general linear equation." Aequationes Math. 75 (2008): 267-270.

Cadariu, L. "A general theorem of stability for the Cauchy’s equation." Bull. Stiint. Univ. Politeh. Timis. Ser. Mat. Fiz. 47(61) (2002): 14-28.

Cadariu, L. and V. Radu. "On the stability of the Cauchy functional equation: a fixed points approach." Grazer Math. Ber. 346. Graz: Karl-Franzens-Univ. Graz, 2004. 43-52.

Choczewski, B. "International meetings organized by Polish schools on functional equations." Ann. Acad. Pedagog. Crac. Stud. Math. 5 (2006): 13-32.

Daróczy, Z. and Zs. Páles. "Gauss-composition of means and the solution of the Matkowski-Sutô problem." Publ. Math. Debrecen 61 (2002): 157-218.

Drewniak, J., P. Drygas and U. Dudziak." Domination between multiplace operations." Issues in Soft Computing. Decisions and Operations Research. Warszawa: EXIT, 2005. 149-160.

Efremova, L.S. and A.S. Filchenkov. "About one example of the topologically transitive skew product of interval maps in the plane." Math problems, M.:MPhTI (2009): 61-68.

Gajda, Z. and R. Ger. "Subadditive multifunctions and Hyers--Ulam stability." Internat. Schriftenreihe Numer. Math. 80. Basel: Birkhäuser, 1987. 281-291.

Hyers, D.H. "On the stability of the linear functional equation." Proc. Nat. Acad. Sci. U.S.A 27 (1941): 222-224.

Hyers, D.H., G. Isac and Th.M. Rassias. "Stability of functional equations in several variables." Progress in Nonlinear Differential Equations and their Applications 34. Boston, MA: Birkhäuser Boston, Inc., 1998.

Isac, G. and G. Lewicki. "On the property of four elements in modular spaces." Acta Math. Hungar. 83 (1999): 293-301.

Lajkó, K. "Functional equations in exercises." Debrecen: University Press of Debrecen, 2005.

Lehmer, D.H. "On the compounding of certain means." J. Math. Anal. Appl. 36 (1971): 183-200.

Mach, A. "On some functional equations involving Babbage equation." Results Math. 51 (2007): 97-106.

Mach, A. and Z. Moszner. "On stability of the translation equation in some classes of functions." Aequationes Math. 72 (2006): 191-197.

---. "On some functional equations involving involutions." Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 216 (2007): 3-13.

Maksa, Gy. "Solution of generalized bisymmetry type equations without surjectivity assumptions." Aequationes Math. 57 (1999): 50-74.

"Mathematical and Physical Journal for Secondary Schools (KöMal)." http://www.komal.hu.

Matkowski, J. "Iteration groups with generalized convex and concave elements." Grazer Math. Ber. 334, Graz: Karl-Franzens-Univ. Graz, 1997. 199-216.

Micherda, B. "The properties of four elements in Orlicz-Musielak spaces." Math. Inequal. Appl. 4 (2001): 599-608.

"Międzynarodowa Konferencja z Równań Funkcyjnych, International Conference on Functional Equations, Zakopane, 9.X.-13.X.1967." Zeszyty Nauk Uniw. Jagiello. Prace Mat. 14 (1970).

Mihet, D. and V. Radu. "On the stability of the additive Cauchy functional equation in random normed spaces." J. Math. Anal. Appl. 343 (2008): 567-572.

Moszner, Z. "Sur la fonction de choix et la fonction d’indice." Ann. Acad. Pedagog. Crac. Stud. Math. 4 (2004): 143-169.

Moszner, Z. "On the stability of functional equations." Aequationes Math. 77 (2009): 33-88.

Napalkov, V.V. "On the theory of linear differential equations with variable coefficients." Dokl. Akad. Nauk 397 (2004): 748-750.

Páles, Zs. "Hyers-Ulam stability of the Cauchy functional equation on square-symmetric grupoids." Publ. Math. Debrecen 58 (2001): 651-666.

---. "On approximately convex functions." Proc. Amer. Math. Soc. 131 (2003): 243-252.

Polterovich, L. and Z. Rudnick. "Kick stability in groups and dynamical systems." Nonlinearity 14 (2001): 1331-1363.

Popa, D. "A stability result for a general linear inclusion." Nonlinear Funct. Anal. Appl. 9 (2004): 405-414.

Popa, D. "Functional inclusions on square-symmetric grupoids and Hyers-Ulam stability." Math. Inequal. Appl. 7 (2004): 419-428.

Popa, D. "Hyers-Ulam--Rassias stability of a linear recurrence." J. Math. Anal. Appl. 309 (2005): 591-597.

Prager, W. and J. Schwaiger. "Multi-affine and multi-Jensen functions and their connection with generalized polynomials." Aequationes Math. 69 (2005): 41-57.

"Proceedings of the International Conference on Functional Equations and Inequalities, May 27 - June 2, 1984, Sielpia (Poland)." Rocznik Nauk.-Dydakt. Prace Mat. 11 (1985): 185-265.

Protasov, V.Yu. "On the problem of the asymptotics of the partition function." Math. Notes 76 (2004): 144-149.

Radu, V. "The fixed point alternative and the stability of functional equations." Fixed Point Theory 4 (2003): 91-96.

Rassias, Th.M. "On the stability of functional equations and a problem of Ulam." Acta Appl. Math. 62 (2000): 23-130.

"Report of Meeting: 12th ICFEI." Ann. Acad. Pedagog. Crac. Stud. Math. 7 (2008): 125-159.

Reznick, B. "Some binary partition functions." Progr. Math. 85. Boston, MA: Birkhäuser Boston, 1990. 451-477.

Saminger-Platz, S. "The dominance relation in some families of continuous Archimedean t-norms and copulas." Fuzzy Sets and Systems 160 (2009): 2017-2031.

Sarkoci, P. "Domination in the families of Frank and Hamacher t-norms." Kybernetica (Prague) 41 (2005): 349-360.

Schweizer, B. and A. Sklar. "Probabilistic metric spaces." North-Holland Series in Probability and Applied Mathematics. New York: North-Holland Publishing Co., 1983.

Shapiro, H.S. "An algebraic theorem of E. Fischer, and the holomorphic Goursat problem." Bull. London Math. Soc. 21 (1989): 513-537.

Sidorov, E.A. "Topologically transitive cylindrical cascades." Mat. Zametki 14 (1973): 441-452.

Smajdor, A. "Additive selections of superadditive set-valued functions." Aequationes Math. 39 (1990): 121-128.

Smajdor, W. "Subadditive set-valued functions." Glas. Mat. Ser. III 21 (41) (1986): 343-348.

---. "Superadditive set-valued functions and Banach-Steinhaus theorem." Rad. Mat. 3 (1987): 203-214.

Toader, Gh. and S. Toader. "Greek means and the arithmetic-geometric mean." RGMIA Monographs. Victoria University, 2005.

Trif, T. "On the stability of a general gamma-type functional equation." Publ. Math. Debrecen 60 (2002): 47-61.

Varošanec, S. "On h-convexity." J. Math. Anal. Appl. 326 (2007): 303-311.

Yagzhev, A.V. "A functional equation from theoretical physics." Funct. Anal. Appl. 16 (1982): 38-44.


Full Text: PDF

Download statistics: 3073



e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej